Alert archive / North Dakota / Tornado Warnings in 2008

Tornado Warning 12, NWS Bismarck, ND

June 18, 2008McLean County, Mercer County, Oliver County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 18, 2008, 5:38 PM CDT for McLean County, Mercer County, Oliver County, North Dakota. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2008, 5:38 PM CDT (22:38 UTC)
Expired
Jun 18, 2008, 6:15 PM CDT
In force
37 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties McLean County, ND, Mercer County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 64 km from the middle of the area, began a volume at 22:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:48 PM CDTHAIL 2.75Stanton, NDGOLFBALL TO BASEBALL SIZED HAIL
Jun 18, 6:02 PM CDTHAIL 2.57 Se Stanton, NDHAILED FOR 9 MINUTES GOLFBALL TO TENNIS BALL SIZE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 4:59 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KBIS 182238
TORBIS
NDC055-057-065-182315-
/O.NEW.KBIS.TO.W.0012.080618T2238Z-080618T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
538 PM CDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EAST CENTRAL MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  CENTRAL OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 615 PM CDT OR 515 PM MDT

* AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STANTON...
  OR 44 MILES NORTHWEST OF BISMARCK...MOVING SOUTH AT 12 MPH.

* THE TORNADO WILL BE NEAR...
  FORT CLARK BY 605 PM CDT...
  6 MILES NORTH OF CENTER AND 9 MILES NORTHEAST OF HANNOVER BY 615 PM
  CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
WEDNESDAY EVENING OR 900 PM MDT WEDNESDAY EVENING FOR WESTERN NORTH 
DAKOTA.

LAT...LON 4715 10107 4708 10148 4736 10147 4738 10132
TIME...MOT...LOC 2238Z 344DEG 10KT 4731 10135

$$
PJA
2 follow-up statements
000 
WWUS53 KBIS 182246
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
546 PM CDT WED JUN 18 2008

NDC069-079-182256-
/O.CAN.KBIS.SV.W.0088.000000T0000Z-080618T2315Z/
PIERCE ND-ROLETTE ND-
546 PM CDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROLETTE AND NORTHERN
PIERCE COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA.

LAT...LON 4844 10038 4806 10052 4809 10100 4836 10101
      4837 10103 4849 10100
TIME...MOT...LOC 2246Z 298DEG 20KT 4837 10037 4838 10067

$$

NDC049-182315-
/O.CON.KBIS.SV.W.0088.000000T0000Z-080618T2315Z/
MCHENRY ND-
546 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN MCHENRY COUNTY...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9
MILES NORTHEAST OF DENBIGH TO 9 MILES NORTHWEST OF DENBIGH...OR ALONG
A LINE EXTENDING FROM 30 MILES SOUTH OF BOTTINEAU TO 29 MILES
NORTHEAST OF MINOT...MOVING SOUTHEAST AT 23 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DENBIGH BY 600 PM CDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA.

LAT...LON 4844 10038 4806 10052 4809 10100 4836 10101
      4837 10103 4849 10100
TIME...MOT...LOC 2246Z 298DEG 20KT 4837 10037 4838 10067

$$

HEINERT
000 
WWUS53 KBIS 182304
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
604 PM CDT WED JUN 18 2008

NDC055-182314-
/O.CAN.KBIS.TO.W.0012.000000T0000Z-080618T2315Z/
MCLEAN ND-
604 PM CDT WED JUN 18 2008

...THE TORNADO WARNING FOR SOUTH CENTRAL MCLEAN COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR WESTERN NORTH DAKOTA.

LAT...LON 4708 10148 4726 10148 4730 10131 4729 10131
      4729 10128 4726 10125 4726 10119 4715 10107
TIME...MOT...LOC 2304Z 313DEG 14KT 4722 10128

$$

NDC057-065-182315-
/O.CON.KBIS.TO.W.0012.000000T0000Z-080618T2315Z/
MERCER ND-OLIVER ND-
604 PM CDT WED JUN 18 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT OR 515 PM 
MDT FOR CENTRAL OLIVER AND EXTREME EAST CENTRAL MERCER COUNTIES...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR FORT CLARK...OR 38
MILES NORTHWEST OF BISMARCK...MOVING SOUTHEAST AT 17 MPH.

THE TORNADO WILL BE NEAR...
  6 MILES NORTHEAST OF CENTER BY 615 PM CDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT 
WEDNESDAY EVENING 900 PM MDT WEDNESDAY EVENING FOR WESTERN NORTH 
DAKOTA.

LAT...LON 4708 10148 4726 10148 4730 10131 4729 10131
      4729 10128 4726 10125 4726 10119 4715 10107
TIME...MOT...LOC 2304Z 313DEG 14KT 4722 10128

$$
PJA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 18, 2:45 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 18, 2:45 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
245 PM CDT WED JUN 18 2008

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG A LINE FROM NORTH OF
MINOT...SOUTH INTO SOUTH DAKOTA. THIS IS ALONG A SURFACE FRONT
WHERE DEW POINTS HAVE POOLED AND TEMPERATURES HAVE WARMED TO NEAR
80 DEGREES. THIS HAS INCREASED THE CAPE WITH MID LEVEL CAPES OF
1000 TO 1500 J/KG. THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG
THE FRONT AND MOVE SLOWLY EAST THROUGH THIS EVENING. WILL KEEP A
CHANCE OF TSTMS TO THE WEST OF THE FRONT...AS THERE HAVE BEEN A
FEW THUNDERSTORMS THAT DEVELOPED IN NORTHEAST MONTANA. THE
THUNDERSTORMS IN CENTRAL ND WILL LIKELY BE SEVERE AT TIMES WITH
LARGE HAIL...AND A POTENTIAL FOR STRONG WINDS AND HEAVY RAIN.

BY THURSDAY MORNING...THE UPPER LEVEL RIDGE NOW OVER THE STATE
WILL RETROGRADE WEST BACK OVER MONTANA...BUT WITH LOW AMPLITUDE.
A WEAK SHORT WAVE MOVING OVER THE RIDGE MAY BE STRONG ENOUGH TO
AID INSTABILITY TO AID IN TSTM FORMATION IN THE AFTERNOON AND WILL
KEEP A SLIGHT CHANCE OF TSTMS IN THE FORECAST.

BY FRIDAY THE UPPER LEVEL RIDGE WILL SHARPEN OVER CENTRAL MONTANA
AND SHOULD CAUSE INCREASED STABILITY OVER THE AREA WHICH SHOULD
CONTINUE THROUGH SUNDAY EVENING WITH THE EXCEPTION OF THE BORDER
AREAS. TEMPERATURES WILL REMAIN SEASONABLE THROUGH SUNDAY.

.LONG TERM...SUNDAY THROUGH WEDNESDAY NIGHT...
WARM WEATHER TO CONTINUE WITH ANOTHER POTENTIAL SEVERE WEATHER MAKER
SUNDAY NIGHT AS BOTH THE GFS AND ECMWF HAVE A LOW LEVEL JET/H85
SOUTH WINDS OF 35KT ACROSS THE CWA...GOOD PRODUCER FOR ELEVATED
CONVECTION. AN INCOMING COLD FRONT AND UPPER WAVE WILL BRING SHOWERS
AND TSTMS ACROSS THE CWA FROM WEST DURING THE DAY SUNDAY...THEN
SPREAD INTO OUR CENTRAL ZONES SUNDAY NIGHT. THREAT OF SEVERE TSTMS
CONTINUE MONDAY ACROSS THE CENTRAL AND EAST. PLENTY OF LOW LEVEL
MOISTURE TO WORK WITH AS DEWPOINTS WILL BE AROUND 60F AHEAD OF THE
COLD FRONT. BROAD RIDGING CONTINUES TUESDAY INTO INTO THURSDAY WITH
DISTURBANCES RIDING OVER THE TOP OF THE RIDGE...WHICH WILL CREATE
ADDITIONAL CHANCES OF SHOWERS AND TSTMS.
&&

.AVIATION...OUTSIDE OF THUNDERSTORMS...VFR CONDITIONS NEXT 24HR.
HOWEVER...SHOWERS AND TSTMS THIS AFTERNOON AND EARLY EVENING MAY
CREATE BRIEF MVFR CEILINGS AND VISIBILITIES IN HEAVY RAIN AND
POSSIBLY SOME HAIL. SOME THUNDERSTORMS WILL ALSO HAVE STRONG WINDS
GREATER THAN OR EQUAL TO 35KT. THREAT FOR TSTMS WILL CONTINUE INTO
THURSDAY...BUT AREAL COVERAGE SHOULD BE LESS THURSDAY AFT/EVE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW/KS
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
446 AM CDT WED JUN 18 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE
THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

JV

In the hours before

Local storm report, Jun 18, 4:37 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
437 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             UPHAM                   48.58N 100.73W
06/18/2008  E0.88 INCH       MCHENRY            ND   BROADCAST MEDIA

&&

NHEINERT
Local storm report, Jun 18, 4:38 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
438 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             KRAMER                  48.69N 100.71W
06/18/2008  M0.75 INCH       BOTTINEAU          ND   TRAINED SPOTTER

&&

VROLLER
Local storm report, Jun 18, 4:44 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
444 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             5 S RIVERDALE           47.42N 101.37W
06/18/2008  E0.75 INCH       MCLEAN             ND   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL ONGOING AT THE TIME OF THE REPORT

&&

CH/VJ
Local storm report, Jun 18, 4:57 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             6 E NORWICH             48.25N 100.85W
06/18/2008  M1.75 INCH       MCHENRY            ND   BROADCAST MEDIA

&&

NHEINERT
Local storm report, Jun 18, 4:59 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HAIL             RIVERDALE               47.50N 101.37W
06/18/2008  M1.50 INCH       MCLEAN             ND   FIRE DEPT/RESCUE

            ONGOING HAIL

&&

VROLLER
Local storm report, Jun 18, 5:16 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
516 PM CDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             STANTON                 47.32N 101.38W
06/18/2008  M1.00 INCH       MERCER             ND   TRAINED SPOTTER

            HAILED FOR 10 MINUTES

&&

VROLLER

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:14 PM CDTSevere Thunderstorm WarningBISWilliams46 min
Jun 17, 7:53 PM CDTSevere Thunderstorm WarningBISDivide, Williams52 min
Jun 17, 8:42 PM CDTSevere Thunderstorm WarningBISWilliams63 min
Jun 17, 9:39 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams66 min
Jun 18, 1:42 PM CDTSevere Thunderstorm WarningBISMorton, Oliver48 min
Jun 18, 2:06 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer54 min
Jun 18, 2:17 PM CDTSevere Thunderstorm WarningBISBottineau58 min
Jun 18, 2:39 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer51 min
Jun 18, 2:56 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer49 min
Jun 18, 3:15 PM CDTSevere Thunderstorm WarningBISBottineau60 min
Jun 18, 3:35 PM CDTAreal Flood AdvisoryBISBottineau3 hr
Jun 18, 3:47 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer43 min
Jun 18, 3:52 PM CDTTornado WarningBISBottineau23 min
Jun 18, 3:53 PM CDTTornado WarningBISMcLean, Mercer21 min
Jun 18, 3:55 PM CDTSevere Thunderstorm WarningBISDivide65 min
Jun 18, 4:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 4:18 PM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jun 18, 4:25 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver50 min
Jun 18, 4:30 PM CDTSevere Thunderstorm WarningBISMcHenry30 min
Jun 18, 4:43 PM CDTSevere Thunderstorm WarningBISMcKenzie62 min
Jun 18, 5:01 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward59 min
Jun 18, 5:14 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver61 min
Jun 18, 5:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 5:24 PM CDTSevere Thunderstorm WarningBISWard66 min
Jun 18, 5:29 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton46 min
Jun 18, 5:33 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux57 min
Jun 18, 5:44 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie61 min
Jun 18, 5:57 PM CDTTornado WarningBISMorton, Oliver33 min
Jun 18, 6:10 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver50 min
Jun 18, 6:13 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward62 min
Jun 18, 6:15 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver30 min
Jun 18, 6:27 PM CDTTornado WarningBISBurleigh, Morton, Oliver33 min
Jun 18, 6:28 PM CDTSevere Thunderstorm WarningBISMorton62 min
Jun 18, 6:29 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 18, 6:39 PM CDTSevere Thunderstorm WarningBISAdams40 min
Jun 18, 6:53 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark26 min
Jun 18, 6:58 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, McLean, Morton, Oliver62 min
Jun 18, 6:59 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver31 min

Nearby

Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.